
Murat Kemal Karacan, Dae Won Yoon and Bahaddin Bukcu, Surfaces of Revolution in the Three Dimensional Simply Isotropic Space , Asia Pac. J. Math., 4 (2017), 1-10.
A. Rashwan, On Coincidence and Common Fixed Point for (, )-Weakly Contractive Mappings Via C. Class Functions in G-Metric Spaces, Asia Pac. J. Math., 4 (2017), 11-22.
Ahmed Mohammed Naji and Nandappa D. Soner, The k-Distance Neighborhood Polynomial of Some Graph Operations, Asia Pac. J. Math., 4 (2017), 23-31.
S.P. Vijayalakshmi, T.V. Sudharsan, Coefficient Estimates for Bi-univalent Sakaguchi Type Functions, Asia Pac. J. Math., 4 (2017), 32-37.
I. Qureshi, K. A. Quraishi, B. Khan and A. Arora, Transformations Associated with Quadruple Hypergeometric Functions of Exton and Srivastava, Asia Pac. J. Math., 4 (2017), 38-48.
Subramanian, A. Esi, B. Khan and A. Arora, Wijsman rough -weak Statistical Convergence of Order of Triple Sequence of Functions, Asia Pac. J. Math., 4 (2017), 49-61.
R.D. Jagatap, Y.S. Pawar, Regular, Intra-regular and Duo -Semirings, Asia Pac. J. Math., 4 (2017), 62-74.
M. I. Qureshi and M. S. Baboo, Summation Theorems for via Mellin-Barnes Type Contour Integral and Its Applications, Asia Pac. J. Math., 4 (2017), 75-89.
More ⇓